# SDR UIEA2020111202386

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,621 hours, 11,621 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Debonded
- Location: Acoustic Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALANT DISBONDED ON NR 1 ENGINE FWD OUTER ACOUSTIC PANEL 2 O`CLOCK POSITION.  TRANSFERRED TO NON MEL 137644, PER AMM 72-00-00 TABLE 640, GOOD FOR 10F/C.  APPLIED SEALANT TO ACOUSTIC LINER SEGMENT ON NR 1 ENGINE 2 O`CLOCK POSITION, IAW AMM 72-33-01.  THIS CLEARS NON-MEL 137644.  MCC NOTIFIED.
